MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO TD 65/16; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO TD 65/16; ICD LEAD
Model Number 359076
Medical Device Problem Code High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
This lead was capped due to high thresholds.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.

Brand Name
PROTEGO TD 65/16
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin D-123 59
GM  D-12359
MDR Report Key7619800
Report Number1028232-2018-02092
Device Sequence Number1623854
Product Code NVY
UDI-Device Identifier04035479100490
UDI-Public(01)04035479100490
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number359076
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age47 YR